Buy Citrapack pills 20 pcs
  • Buy Citrapack pills 20 pcs

Acetylsalicylic acid, Caffeine, Paracetamol, Ascorbic acid

Pharmstandard Ufavita
Dosage form
Brand & Manufacturer
Package Size
$18.40
Quantity
There are not enough products in stock
  • done All payments are SSL encrypted
  • done Full Refund if you haven't received your order
  • done International shipping to the USA, UK and Europe

Clinical Pharmacology

Citrapack - analgesic, antipyretic, anti-inflammatory.

Inhibits the activity of cyclooxygenase in peripheral tissues and central nervous system; inhibits the biosynthesis of PG (acetylsalicylic acid, paracetamol).

Increases performance, reduces drowsiness and fatigue, has a positive inotropic and chronotropic effect, increases blood pressure in case of hypotension, increases the permeability of histohematic barriers (caffeine)

It has an antioxidant effect and increases the body's resistance (ascorbic acid).

Indications

Pain syndrome of weak and moderate severity (of various genesis):

  • headache;
  • migraine;
  • toothache;
  • neuralgia;
  • myalgia;
  • arthralgia;
  • algomenorrhea.

Febrile syndrome:

  • with ARD;
  • with the flu.

Composition

1 tablet contains acetylsalicylic acid 240 mg, paracetamol 180 mg, caffeine 30 mg, ascorbic acid 50 mg

No customer reviews for the moment.

Write your review

Write your review

Acetylsalicylic acid, Caffeine, Paracetamol, Ascorbic acid

Dosage and Administration

For oral use. (during or after a meal) on 1 tab. every 4 hours, with pain syndrome - 1-2 tab .; the average daily dose is 3-4 tab., the maximum daily dose is 8 tab.

The course of treatment is not more than 7-10 days.

The drug should not be taken more than 5 days as an analgesic and more than 3 days as an antipyretic (without prescription and observation of a doctor).

Other dosages and regimens are prescribed by a doctor.

Adverse reactions

  • temporary increase in blood pressure
  • tachycardia,
  • sleep disorders,
  • dizziness,
  • noise in ears,
  • heartburn,
  • nausea,
  • feeling of heaviness in epigastria,
  • dysfunctions of the bone marrow (hematopoiesis), kidneys, liver,
  • allergic reactions.

Contraindications

With caution: gout, liver disease.

Drug interactions

Enhances the action of heparin, indirect anticoagulants, reserpine, steroid hormones and hypoglycemic drugs.

The simultaneous appointment with other NSAIDs, methotrexate increases the risk of side effects.

Reduces the effectiveness of spironolactone, furosemide, antihypertensive drugs, as well as anti-gout drugs that promote the removal of uric acid.

Barbiturates, rifampicin, salicylamide, antiepileptic drugs and other microsomal oxidation stimulants promote the formation of toxic paracetamol metabolites that affect liver function.

Metoclopramide accelerates the absorption of paracetamol.

Under the influence of paracetamol T1 / 2 chloramphenicol is increased 5 times. With repeated use of paracetamol can enhance the effect of anticoagulants (dicoumarin derivatives).

The simultaneous intake of paracetamol and ethanol increases the risk of hepatotoxic effects.

Caffeine accelerates the absorption of ergotamine.

Pregnancy and Lactation

Contraindicated in pregnancy (I and III trimesters), during lactation.

Acetylsalicylic acid has a teratogenic effect; when applied in the first trimester of pregnancy leads to malformations - splitting of the upper palate; in trimester III - to inhibition of labor activity (inhibition of prostaglandin synthesis), to closure of the arterial duct in the fetus, which causes pulmonary vascular hyperplasia and hypertension in the vessels of the pulmonary circulation.

It is excreted in breast milk, which increases the risk of bleeding in a child due to dysfunction of platelets.

Special instructions

With caution used in the elderly.

Children and adolescents should not be prescribed for the onset of varicella or flu because of the possibility of Reye syndrome.

It is not recommended to combine with barbiturates, anticonvulsants, zidovudine, rifampicin, alcohol.

With prolonged use, control of peripheral blood and the functional state of the liver is necessary.

Overdosage

Symptoms (caused by acetylsalicylic acid): for mild intoxication - nausea, vomiting, gastralgia, dizziness, tinnitus; severe intoxication - lethargy, drowsiness, collapse, convulsions, bronchospasm, difficulty breathing, anuria, bleeding. Initially, central hyperventilation of the lungs leads to respiratory alkalosis (shortness of breath, asphyxiation, cyanosis, perspiration).

With increasing intoxication, progressive respiratory paralysis and dissociation of oxidative phosphorylation cause respiratory acidosis.

Treatment: constant monitoring of acid-base balance and electrolyte balance; depending on the state of metabolism - the introduction of sodium bicarbonate, sodium citrate or sodium lactate.

Increasing reserve alkalinity enhances the excretion of acetylsalicylic acid due to alkalization of urine.

  • Brand name: Citrapack
  • Active ingredient: Acetylsalicylic acid, Caffeine, Paracetamol, Ascorbic acid
  • Dosage form: Pills
  • Manufacturer: Pharmstandard Ufavita
  • Country of Origin: Russia

Customers who bought this product also bought:

8 other products in the same category:

arrow_upward